# SDR UIEA2019052804311

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,931 hours, 16,857 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RADAR CIRCUIT BREAKER OPENED IN FLIGHT. ( T/S PER AMM 34-43-00-735-007-001. NO FAULTS NOTED AT THIS TIME. (R) WEATHER RADAR SYSTEM. )
